# SDR SWAA2025120333713

- Difficulty date: November 11, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR SURROUND STRUCTURE LONGITUDINAL CLOSE-OUT WEB HAS CHAFING DAMAGE ON THE TOP EDGE, BS 337.5, RBL 11.5.   REMOVED, FABRICATED, & REPLACED THE CLOSE-OUT WEB IAW SRM 51-40-02-0G-0, & DWG 141A85110002, REV -, SRM 53-10-15-0I-3, TABLE 3, ITEM 8.
